Couldn't find what you looking for?

TRY OUR SEARCH!

I had a surgical abortion 3 days ago (on thursday) and i did not bleed a lot that day, i had light spotting and very little cramping. I also started taking ortho tricyclen lo on that same day. On friday, my boyfriend and I were messin' around but did not have penetrative sex. I did orgasm from clitoral stimulation and right after i started having some mild cramps. Later on that night I started bleeding...and it hasn't stopped, and it is now sunday. I understand that I am supposed to bleed after a surgical abortion but I am not sure if I caused some harm to myself from the messing around my boyfriend and I had the day after the abortion. The bleeding is quite heavy and I am constantly passing clots, the clots are not large but they are constant. Is this normal? I also wonder if the fact that I started the pill on that day is adding to the whole ordeal?

Loading...

An orgasm causes your uterus to contract, that will cause heavier bleeding.

ANY type of strenuous exercise, work, or heavy lifting will also increase bleeding.

This is why you are supposed to take it easy for 1 week after an abortion, it cuts down on bleeding.

It does sound normal. BC also can cause bleeding abnormalities.
Reply

Loading...

i just had a surgical local abortion done on february 3 went back for my follow up on the 17th the doctor said everything ok and to start by birth control that sunday well i did on the third week of birth control i started spotting i know this is normal but on that same week i started my period and according to the pack my period suppose to come on forth week well now im on a new pack and iam still heavily bleeding is this normal? i didnt miss a pill and i havent had sexual intercouse since the abortion so i cant be pregnant. please help me iam worry it was my first time having an abortion.
Reply

Loading...

anonymous wrote:

Carifairy wrote:

An orgasm causes your uterus to contract, that will cause heavier bleeding.

ANY type of strenuous exercise, work, or heavy lifting will also increase bleeding.

This is why you are supposed to take it easy for 1 week after an abortion, it cuts down on bleeding.

It does sound normal. BC also can cause bleeding abnormalities.

hi i had a surgical abortion 6months and i been bleeding every couple days is this normal
Reply

Loading...

hi... im new here...

5 days after i had my surgical abortion.. i have bleeding/spotting.. its already 8 days of bleeding/spotting, not heavy and not clots.. im kinda worried... how long will my spotting last? -_-
Reply

Loading...

I had a surgical abortion 5 days ago and yesterday I went for a run and now I have really heavy bleeding, my cramps really really hurt, and my uterus area is really swollen. I'm very worried, will I be okay?
Reply

Loading...

gh kjl jkl
Reply

Loading...

I had an surgical abortion about two months ago. went back to the doctors after 3 weeks told them i was scared i was still bleeding she checked me an told me i didnt have much more blood inside so the bleeding should stop. ive been bleeding for 2 months now is that normal??
Reply

Loading...


Are you still bleeding?? I had an abortion last May and i have been bleeding constatly every since. Was just wondering if you were? If not, how did you stop it
Reply

Loading...

can some one please give me some advice i had a surgical abortion on Thursday it's now Monday and I have only just started to bleed and have severe cramps and lots of clots really worried

Reply

Loading...

I had one 8 days ago and spotted brown for that day
...bleeding stopped and now on the 7th and 8th day past procedure i have started bleeding....not heavy tho....from what i haveread this should be normal...heck idk...everyon is difderent....my paper said u can bleed...stop..and start again
Reply

Loading...


Go see your gp
Reply

Loading...